# SDR SWAA2021080305543

- Difficulty date: August 2, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 21,285 hours, 9,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT - PANEL #120CF - FLOOR PANEL - 2 PLACES EDGE CORROSION / EVALUATED CORROSION ON PANEL 120CF AT FWD CARGO PIT DAMAGE EXCEEDS MORE THAN20' MAXIMUM IS OUT OF LIMITS I/A/W SRM 53-00-53-1A-1; FABRICATED NEW PANEL 120CF I/A/W AMM 25-52-01-201-801 AND BOEING DWG. 453A1610 SHT 65 REV - .
